# SDR CALA2018030100834

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 92,294 hours, 12,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR HARD TO OPEN.  ACCOMPLISHED ADJUSTMENT AND TEST IAW AMM 52-11-00,  ADJUSTED THE FWD GIRT BAR FITTING, OPS CHECKED OK.  REMOVED SAFETY PIN AND RETURNED ACFT TO NORMAL.  ACCOMPLISHED GIRT BAR FLOOR FITTING CHECK IAW AMM 52-11-18-200-801, WITNESSED FWD FLOOR FITTING ADJ OTBD 1 NOTCH ON SERRATED PLATE.  DOOR OPEN & CLOSES EASILY, NO BINDING. SLIDE PIN A REMOVED, BUSSEL COVER REINSTALLED, EPAS REACTIVATED.
